# SDR UALA2009091802951

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 78,561 hours, 12,639 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Sparks
- Location: Galley Cart
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY PIGTAIL P51 SPARKED WHEN REMOVED & C/B POPPED OUT.  P51 PIGTAIL REPLACED.  GALLEY CART OPS CHECK OKAY.
